Volume 55, Number 1, January-February 2021
|Page(s)||1 - 36|
|Published online||18 February 2021|
Asymptotic analysis for periodic perforated shells
Sorbonne Université, CNRS, Université de Paris, Laboratoire Jacques-Louis Lions (LJLL), F-75005 Paris, France
2 Fraunhofer ITWM, Fraunhofer-Platz 1, 67663 Kaiserslautern, Germany
Accepted: 3 September 2020
We consider a perforated half-cylindrical thin shell and investigate the limit behavior when the period and the thickness simultaneously go to zero. By using the decomposition of shell displacements presented in Griso [JMPA 89 (2008) 199–223] we obtain a priori estimates. With the unfolding and rescaling operator we transform the problem to a reference configuration. In the end this yields a homogenized limit problem for the shell.
Mathematics Subject Classification: 35B27 / 74Q05 / 74K25 / 74B05
Key words: Homogenization / dimension reduction / linear elasticity / shell / perforated domains
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.